# SDR A6WA201441578

- Difficulty date: May 17, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 559 BETWEEN LBL 27 & LT FLOOR SILL IS CORRODED.  R & R CORRODED FLOOR SUPPORT PLATE WITH SERVICEABLE PLATE IAW SRM TR 52-27 & 51-42-06.
